# SDR SWAA2023070355724

- Difficulty date: June 2, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,370 hours, 30,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN FLOOR STRAP AT BS 1016+12; RBL 18; WL 208.<[01] NO ALLOWABLE LIMITS FOUND; REMOVE AND REPLACE THE PART IS APPLICABLE I.A.W SRM 51-10-02-0G-0 PAR 9.C
